A discussion on controllability of semilinear impulsive functional differential equations of second order
Künye
Kumar, K. & Kumar, R. (2025). A discussion on controllability of semilinear impulsive functional differential equations of second order. TWMS Journal of Applied and Engineering Mathematics, 15(3), 590-601.Özet
The study of controllability results ensure the essential conditions required for a solution. Keeping the importance of the study, we discuss the controllability of semilinear impulsive functional-differential equations (SIFDE) of second order. For this purpose we use the idea of strongly continuous cosine families (SCCF) of linear operators and Banach Contraction principle. Lastly, an example is set to explain the abstract theory. The achieved results reveal that the proposed method is systematic and appropriate for dealing with the semilinear impulsive functional-differential problem that arises in engineering and physics.
Cilt
15Sayı
3Bağlantı
https://jaem.isikun.edu.tr/web/index.php/current/129-vol15no3/1350http://belgelik.isikun.edu.tr/xmlui/handleiubelgelik/6446
Koleksiyonlar
Aşağıdaki lisans dosyası bu öğe ile ilişkilidir: